X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (33) 33
mathematics - analysis of pdes (21) 21
mathematics, applied (21) 21
partial differential equations (16) 16
analysis (12) 12
equations (11) 11
functional analysis (11) 11
applications of mathematics (9) 9
existence (8) 8
positive solutions (8) 8
diffusion (7) 7
elliptic-systems (6) 6
differential equations, partial (5) 5
eigenvalues (5) 5
spatial segregation (5) 5
standing waves (5) 5
free-boundaries (4) 4
model (4) 4
optimization (4) 4
singular perturbations (4) 4
theoretical, mathematical and computational physics (4) 4
biology (3) 3
boundary value problems (3) 3
constrained critical points (3) 3
cross-diffusion (3) 3
differential-equations (3) 3
obstacle problem (3) 3
optimal regularity of limiting profiles (3) 3
orbital stability (3) 3
physics, mathematical (3) 3
r-n (3) 3
regularity (3) 3
solitary waves (3) 3
strongly competing systems (3) 3
systems theory, control (3) 3
variational methods (3) 3
analysis of pdes (2) 2
anisotropy (2) 2
applied mathematics (2) 2
asymptotic properties (2) 2
bounds (2) 2
calculus (2) 2
calculus of variations and optimal control (2) 2
calculus of variations and optimal control; optimization (2) 2
coexistence states (2) 2
competition (2) 2
critical point theory (2) 2
dirichlet problem (2) 2
domains (2) 2
drugs (2) 2
fluid- and aerodynamics (2) 2
fractional laplacian (2) 2
free-boundary (2) 2
functional calculus (2) 2
functional equations (2) 2
global analysis (2) 2
gross-pitaevskii systems (2) 2
holder bounds (2) 2
mathematical analysis (2) 2
mathematical models (2) 2
mathematical physics (2) 2
mathematical physics and mathematics (2) 2
mathematics - classical analysis and odes (2) 2
mathematics - dynamical systems (2) 2
mathematics - optimization and control (2) 2
mechanics (2) 2
minimax (2) 2
minimization (2) 2
models (2) 2
monotonicity formulae (2) 2
nehari method (2) 2
nonlinear schrodinger-equations (2) 2
nonlinearity (2) 2
odes (2) 2
orbits (2) 2
oscillating solutions (2) 2
physics (2) 2
physics, general (2) 2
schrodinger-equations (2) 2
schroedinger equation (2) 2
segregation (2) 2
singularly perturbed problems (2) 2
spectral fractional laplacian (2) 2
states (2) 2
steady-state solutions (2) 2
supercritical nls (2) 2
survival threshold (2) 2
symmetry (2) 2
systems (2) 2
unbounded solutions (2) 2
uniqueness (2) 2
waves (2) 2
3-species competition system (1) 1
35c08 (1) 1
35j20 (1) 1
35q55 (1) 1
37c29 (1) 1
37j45 (1) 1
4-body problem (1) 1
47a75 (1) 1
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


03/2020
The goal of the paper is to develop a method that will combine the use of variational techniques with regularization methods in order to study existence and... 
Journal Article
Journal de mathématiques pures et appliquées, ISSN 0021-7824, 03/2020, Volume 135, pp. 256 - 283
We study the optimization of the positive principal eigenvalue of an indefinite weighted problem, associated with the Neumann Laplacian in a box Ω⊂RN, which... 
Mixed Neumann-Dirichlet boundary conditions | Isoperimetric profile | Concentration phenomena | Singular limits | α-symmetrization | Survival threshold
Journal Article
Communications on Pure and Applied Mathematics, ISSN 0010-3640, 12/2019, Volume 72, Issue 12, pp. 2578 - 2620
This paper describes the structure of the nodal set of segregation profiles arising in the singular limit of planar, stationary, reaction‐diffusion systems... 
Mathematics - Analysis of PDEs | Analysis of PDEs | Mathematics
Journal Article
10/2019
We prove the existence of solutions $(\lambda, v)\in \mathbb{R}\times H^{1}(\Omega)$ of the elliptic problem \[ \begin{cases} -\Delta v+(V(x)+\lambda) v... 
Mathematics - Analysis of PDEs
Journal Article
09/2019
We consider the mass-critical nonlinear Schr\"odinger equation on non-compact metric graphs. A quite complete description of the structure of the ground... 
Journal Article
03/2019
We analyze the fundamental solution of a time-fractional problem, establishing existence and uniqueness in an appropriate functional space. We also focus on... 
Mathematics - Analysis of PDEs
Journal Article
Nonlinearity, ISSN 0951-7715, 02/2019, Volume 32, Issue 3, pp. 1044 - 1072
We analyze L-2-normalized solutions of nonlinear Schrodinger systems of Gross-Pitaevskii type, on bounded domains, with homogeneous Dirichlet boundary... 
Gross-Pitaevskii systems | critical exponents | solitary waves | orbital stability | constrained critical points | EXISTENCE | MATHEMATICS, APPLIED | HOLDER BOUNDS | POSITIVE SOLUTIONS | EQUATIONS | STANDING WAVES | PHYSICS, MATHEMATICAL | SUPERCRITICAL NLS | CONVERGENCE | GROUND-STATES
Journal Article
02/2019
We carry on our study of the connection between two shape optimization problems with spectral cost. On the one hand, we consider the optimal design problem for... 
Journal Article
11/2018
We study the optimization of the positive principal eigenvalue of an indefinite weighted problem, associated with the Neumann Laplacian in a box... 
Mathematics - Analysis of PDEs
Journal Article
Mathematics in Engineering, 10/2018, Volume 1, Issue 1, pp. 147 - 173
In this paper we construct a viscosity solution of a two-phase free boundary problem for a class of fully nonlinear equation with distributed sources, via an... 
Perron method| two-phase free boundary problems| fully nonlinear elliptic equations
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 10/2018, Volume 370, Issue 10, pp. 7149 - 7179
We prove that the planar hexagonal honeycomb is asymptotically optimal for a large class of optimal partition problems, in which the cells are assumed to be... 
Logarithmic capacity | Discrete faber-krahn inequality | Cheeger constant | Honeycomb conjecture | Optimal partitions | MATHEMATICS | EIGENVALUES | logarithmic capacity | discrete Faber-Krahn inequality | INEQUALITY | honeycomb conjecture | N-GONS | Analysis of PDEs | Mathematics
Journal Article
07/2018
We analyze $L^2$-normalized solutions of nonlinear Schr\"odinger systems of Gross-Pitaevskii type, on bounded domains, with homogeneous Dirichlet boundary... 
Mathematics - Analysis of PDEs
Journal Article
Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, 10/2017, Volume 56, Issue 5, pp. 1 - 27
Given $$\rho >0$$ ρ > 0 , we study the elliptic problem $$\begin{aligned} \text {find } (U,\lambda )\in H^1_0(\Omega )\times {\mathbb {R}}\text { such that }... 
35J20 | Systems Theory, Control | Calculus of Variations and Optimal Control; Optimization | Analysis | Theoretical, Mathematical and Computational Physics | 35Q55 | Mathematics | 35C08 | EXISTENCE | MATHEMATICS | MATHEMATICS, APPLIED | POSITIVE SOLUTIONS | SUPERCRITICAL NLS | MORSE INDEX | STANDING WAVES | UNBOUNDED-DOMAINS | ORBITAL STABILITY | CRITICAL-POINTS
Journal Article
ESAIM - Control, Optimisation and Calculus of Variations, ISSN 1292-8119, 07/2017, Volume 23, Issue 3, pp. 1145 - 1177
Journal Article
03/2017
We prove that the planar hexagonal honeycomb is asymptotically optimal for a large class of optimal partition problems, in which the cells are assumed to be... 
Mathematics - Optimization and Control
Journal Article
07/2016
J. Math. Biol. (2018) 76:1357--1386 We study the positive principal eigenvalue of a weighted problem associated with the Neumann spectral fractional Laplacian.... 
Mathematics - Analysis of PDEs
Journal Article
07/2016
Given $\rho>0$, we study the elliptic problem \[ \text{find } (U,\lambda)\in H^1_0(\Omega)\times \mathbb{R} \text{ such that } \begin{cases} -\Delta U+\lambda... 
Mathematics - Analysis of PDEs
Journal Article
Journal of the European Mathematical Society, ISSN 1435-9855, 2016, Volume 18, Issue 12, pp. 2865 - 2924
Journal Article
Discrete and Continuous Dynamical Systems- Series A, ISSN 1078-0947, 12/2015, Volume 35, Issue 12, pp. 6085 - 6112
For the cubic Schrodinger system with trapping potentials in R-N, N <= 3, or in bounded domains, we investigate the existence and the orbital stability of... 
Orbital stability | Gross-Pitaevskii systems | Ambrosetti-Prodi type problem | Cooperative and competitive elliptic systems | Constrained critical points | EXISTENCE | MATHEMATICS, APPLIED | POSITIVE SOLUTIONS | EQUATIONS | STANDING WAVES | MATHEMATICS | R-N | SYMMETRY | BOUND-STATES | constrained critical points | orbital stability | DOMAINS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.